Publications

Export 36 results:
Sort by: Author Title Type [ Year  (Desc)]
2015
, "A general quantum difference calculus", Advances in Difference Equations (2015) 2015:182 , 2015. a_general_quantum_diff._calculas-ade.pdf
, "Some inequalities based on a general quantum difference operator", Journal of Inequalities and Applications (2015) 2015:38 , 2015. inequalitiesj_of_ineq_and_applications.pdf
2014
E.Hamza, A., and N. A. Yaseen, "Hyers-Ulam Stability of Abstract first Order Linear Dynamic Equations On Time Scales", Journal of advances in mathematics, vol. Vol 7, issue No 1, 2014. hyers-ulam_abstract-firstjam.pdf
E.Hamza, A., and N. A. Yaseen, "Hyers-Ulam Stability of Abstract Second Order Linear Dynamic Equations On Time Scales", Int. J. Math. Anal., vol. Vol. 8, issue no. 29, pp. 1421-1432. , 2014. hamzaijma29-32-2014.pdf
2013
Alaa E. Hamz, M. H. Abu-Risha, and N. A. Laabi, " Lyapunov Stability for Nonlinear Dynamic control Systems on Time Scales", Applied Mathematical Sciences, vol. 7, issue 71 , pp. 3497-3510, 2013. hamzaams69-72-20131.pdf
E.Hamza, A., and S. M. Ahmed, "Characterizations of stability of first order Linear Hahn Difference Equations", Journal of advances in mathematics, , vol. Vol 5, issue No 2, 2013. characterizations_of_stability-jam2013.pdf
E.Hamza, A., and S. M. Ahmed, "Existence and uniqueness of solutions of Hahn difference equations", Advances in Difference Equations 2013,, vol. 2013:316., 2013. existence_and_uniqueness-ade2013.pdf
Hamza, A. E., and S. M. Ahmed, "Theory of Linear Hahn Difference Equations", Journal of advances in mathematics,, vol. Vol 4, issue No 2, 2013. theory_of_linear_hahn-jam2013.pdf
Hamza, A. E., and N. A. Laabi, "Uniform Exponential Stabilizability of Dynamic control Equations on Time Scales", Int. J. Contemp. Math. Sciences, vol. 8, issue 10, pp. 469-480, 2013. hamzaijcms9-12-2013.pdf
2012
Annaby, M. H., A. E. Hamza, and K. A. Aldwoah, "Hahn Difference Operator and Associated Jackson-Norlund Integrals", Journal of Optimization Theory and Applications, vol. 154, pp. 133-153, 2012.
Hamza, A. E., and M. A. Al-Qubaty, "On the Exponential operator functions on time scales", Advances in Dynamical systems and applications , vol. 7, issue 1, pp. 57-80, 2012.
Hamza, A. E., and K. M. Oraby, "Stability of abstract dynamic equations on time scales", Advances in Difference Equations, vol. 143, 2012.
2011
Hamza, A. E., and M. A. Al-Qubaty, " A remark on the Exponential Matrix Functions on Time Scales,, January- June", International Journal of Applied Mathematics and Physics, vol. 3, issue 1, pp. 147-154, 2011.
Aldwoah, K. A., and A. E. Hamza, " Generalized time scales", Advances in Dynamical systems and applications, vol. 6, issue 2, pp. 129-158, 2011.
Hamza, A. E., A. M. Ahmed, and A. M. Youssef, " On the recursive sequence $x_{n+1}=\frac {a+b x_n}{A+Bx_n^k}$ ", Arab Journal of Mathematical Sciences, vol. 17, pp. 31-44, 2011. on_the_recursive-arab_journal.pdf
Hamza, A. E., and A. M. Sayed, "(25) ,, New basins of attraction of two recursive sequences", Journal of Difference Equations and Applications, vol. 1, pp. 1-12., 2011. jdeanew_basins...pdf
Aldwoah, K. A., and A. E. Hamza, "Difference Time Scales", International Journal of Mathematics and Statistics, vol. volume 9, issue A11, 2011.
2010
Hamza, A. E., " Asymptotic behavior of abstract difference equations", Egyptian Math. Soc., 2010.
Hamza, A. E., " On the recursive sequence $x_{n+1}=(\alpha-\beta x_{n-1})/g(x_n,x_{n-1},\dots,x_{n-k+1})$", Computers & mathematics and applications, vol. vol 60, issue 7, pp. 2170-2177, 2010.
2009
Ahmed, A. M., H. M. El-Owaidy, A. E. Hamza, and A. M. Youssef, " On the recursive sequence $x_{n+1}=\frac {\alpha+\beta x_{n-1}}{\gamma+x_n^k$", J. App. Math. & informatics, vol. Vol. 27, issue 1-2, pp. 275-289 , 2009.
Hamza, A. E., and A. Morsy, " On the recursive sequence $x_{n+1}=\alpha+\frac {x_{n-1}}{x_n^k}$ ", Applied Mathematics Letters, vol. vol 22, issue 1, pp. 91-95 , 2009.
Ahmed, A. M., and A. E. Hamza, "Attractivity of the recursive sequence $x_{n+1}=(\alpha-\beta x_n)F(x_{n-1})$", International J. of Nonlinear Science, vol. vol. 7, issue 2, pp. 201-206, 2009.
2008
Hamza, A. E., and R. Khalaf-Allah, "(13) On the recursive sequence of $x_{n+1}=\frac{A\prod_{i=1}^k x_{n-2i-1}}{B+C\prod_{i=1}^{k-1} x_{n-2i}}$", Computers and Mathematics with Applications , vol. 56, pp. 1726-1731, 2008.
Hamza, A. E., and S. G. Barbary, "Attractivity of the recursice sequence $x_{n+1}=(\alpha-x_n)F(x_{n-1},\dots,x_{n-k})$ ", Mathematical and Computer Modelling, vol. 48, issue no 11-12, 2008.
2007
Hamza, A. E., and R. Khalaf-Allah, " Global Asymptotic Stability of a Higher Order Difference Equations ", Bull. Korean Math. Soc., vol. 44 , issue 3, pp. 439-445, 2007.